# SDR AALA202112275534

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 22,122 hours, 10,279 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR INOPERATIVE. REPLACED DOOR HOLD OPEN LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-47-03.
